# SDR HNAA0800281

- Difficulty date: September 7, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windscreen
- Part number: NP15790114
- Part serial: 08099H1833
- Condition: Arced
- Location: Cockpit
- Part time: 128 hours, 128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO DESTINATION AT 16000 FEET THE FLIGHT CREW NOTED A PUFF OF SMOKE COMING FROM UNDERNEATH THE MASTER CAUTION PANEL.  THE SMOKE DISSIPATED WITH NO OTHER SIGNS OF DIFFICULTY.  THE CAPTAIN DECLARED AN EMERGENCY AND NOTIFIED THE PASSENGERS OF AN AVIONICS PROBLEM THEN TOLD THEM TO FOLLOW THE DIRECTS OF THE FLIGHT ATTENDANT.  THE ACFT THEN LANDED WITHOUT INCIDENT.  UPON INSPECTION IT WAS DISCOVERED THAT THE CO-PILOTS WINDSCREEN CONTACTS HAD ARCED AND ONE WAS LOOSE.  THE WINDSCREEN WAS THEN CHANGED.  OPS CHECKS WERE GOOD AND THE ACFT WAS THEN RELEASED FOR SERVICE.
